Criteria for Positive Definiteness of Some Band Matrices.
Numerische Mathematik, Tome 16 (1970), pp. 157-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1970__16_132025,
author = {E. L. ALLGOWER},
title = {Criteria for {Positive} {Definiteness} of {Some} {Band} {Matrices.}},
journal = {Numerische Mathematik},
pages = {157--162},
year = {1970},
volume = {16},
zbl = {0207.15501},
url = {http://geodesic.mathdoc.fr/item/NUMA_1970__16_132025/}
}
E. L. ALLGOWER. Criteria for Positive Definiteness of Some Band Matrices.. Numerische Mathematik, Tome 16 (1970), pp. 157-162. http://geodesic.mathdoc.fr/item/NUMA_1970__16_132025/